RDIWS | Round 3 - Indianapolis GP

Lorenzo Bonder

Wah wah.
Flyer R3.jpg

Indy, we're home!

General Information
Date: Saturday, July 2nd 2016
Server Name: RACEDEPARTMENT.COM IWS R2

Start time: 17:30 GMT (18:30 BST)
Broadcast Start: 18:30 GMT (19:30 BST)

Skin Pack: DOWNLOAD VIA LOGIN ON SERVER
Virtual Time of Day: 14:00
Track Grip: Heavily rubbered track
Conditions: According to forecast

Race Schedule
  • 17:30 GMT (18:30 BST) | Free Practice | 60 minutes
  • 18:30 GMT (19:30 BST) | Qualification | 20 minutes - Max of 5 laps completed (1x Outlap + 3x Hotlaps + 1x Inlap
  • 18:50 GMT (19:50 BST) | Warmup / Driver Briefing | 5 minutes (Track closed)
  • 18:55 GMT (19:55 BST) Recon Laps | 5 Minutes (Pits closed 2min30sec after session start)
  • 19:00 GMT (20:00 BST) | Race | 66 Laps - Rolling Start
Technical Notes
Track Length: 3.925 km (2.439 mi)
Top speed: 300 km/h (186 mp/h)
Turns: 14 in total. (8 right, 6 left)

Track Map & Red Zone:
The red zone for Round 3 applies from the Start/Finish line to the exit of Turn 6 during the first lap of the race. Incidents that occur in this zone will be automatically looked at and scrutinized more heavily, and may be punished more severely. The objective of the red zone is to promote a clean start to the race so that everyone can get through the first lap unscathed. Erratic changes of direction, contact and crashes will be penalized more harshly if found guilty.
Grand_Prix_of_Indianapolis_Course_Map.png


Track Limits
Article 6.1 of the 2016 RaceDepartment League Regulations states that all drivers must maintain at least two wheels within the white lines of the track at all times when under normal control of their car. Whilst article 6.1 applies to the entire race track, the stewards will pay particularly strong attention to the following areas of the track. The cutting penalties outlined in the Stewards Notice Board thread will be applied to drivers who take liberties with these areas too often.

Turns 5 & 6
Drivers must keep two wheels on the white line at all times. Going over the exit curb kerb of turn 6 with more than three wheels is considered as cutting. Cutting through the inside part of the kerb at Turn 6 will be not considered a cut unless there is a crash involved in the curve and the only exit is through cutting the corner.
Curve5n6Alternate.png


Turn 7
Drivers must pay attention that the curve starts at the very end of the back straight and not before the end of the straight just as it was on the previous here. The blue guided line is the current line and the red line is the old line, where if followed will carry as a cut and possible a time penalty if a position battle is underway.
Curve7.jpg



Turns 12, 13 & Pit Entry

Drivers must follow the blue line marked below as it is the current racing line. The runoff area (the Moto hairpin) can be used as a runoff area if an accident happens in the curve. Drivers also needs to keep their car in the white line and inside the kerbs at all times. Pit Entry is marked with green lines, where if drivers join the pit, they must remain in the outside line and be careful to leave room to other incoming drivers to ensure accidents don't happen.
Curve12n13nPits.png


Turn 1 & Pit Exit
Turn 1 is the most dangerous curve in the track. A 90º right hand curve leading to the back stretch of the track. Drivers must try to avoid the very best to prevent a big incident in Turn 1. In case an accident happens the pit exit area and the two red marked runoff areas can be used to rejoin the track.
During a pit stop, drivers leaving the pits must leave using the green marked area, staying in the outside side of the curves 1 and 2 in order to leave room to any incoming drivers. If the coast is clear, drivers just need to safely exit the pitlane and rejoin the track.
Curve1.png


Teamspeak
Teamspeak will be Mandatory for the league, as the race director will use whisper messages to communicate everything needed. Make sure to properly set up TS for whispers, using the same settings as the screenshot below. Speakers must be activated at all times during qualifying and race.


When joining the server you can create your team's subchannel following the steps listed below.

 
Last edited:

Lorenzo Bonder

Wah wah.
Don't forget it's coming this Saturday, folks. And sorry for bringing this with a week of notice, my mistake. I'll get round 4 (duh the 500 will be the shortest of them all posts) right after round 3.
 

Sharjeel

Being 2nd is to be the 1st of the ones who lose.
@Lorenzo Bonder Forecast is shown for Montreal, mate and not Indianapolis. And does the championship have wet weather as well, in case it does on the real track or just the temps?
 

Lorenzo Bonder

Wah wah.
Driver List for Round 3:

  1. @Frederic Schornstein
  2. Matthew Beavis - @Matt88
  3. Charles Baccio - @Chark
  4. @James Wilson
  5. Evan Spall - @SK
  6. @Campbell Wallis
  7. Trevor Greenfield - @TrevorGreenfield
  8. Alex DiDomenicantonio - @Alessandro Di Domenicantonio
  9. @Luke Walsh
  10. Allie Ferrie - @Valrys
  11. Tal Segal - @Tal
  12. @Martin Vindis
  13. @Andrew Harper
  14. @Nate Lupson
  15. Kreshnik Halili - @Kresh
  16. @Szymon Olizarowicz
  17. @Sherwin van der Sloot
  18. @Norman Bruce
  19. @Shane Burke
  20. Sharjeel Riaz - @Sharjeel (Guest Driver)
  21. @Standa Sehnal
  22. Oli McGown - @Otune
 
Last edited:

Daiman Patel

rFactor 2 Technical Assistant
Staff
IMPORTANT!

The server has been updated, and the skin pack for Round 3 is now available. Please be sure to log-in to the server well in advance of the race to download the updated component file.
 

Matheus Machado

Talking Door Racing
@Lorenzo Bonder Forecast is shown for Montreal, mate and not Indianapolis. And does the championship have wet weather as well, in case it does on the real track or just the temps?
Weather will be exactly the same as RL, including winds!

No rain for this weekend by the looks of it, so wet tires will have to wait a little bit.

(São paulo maybe???)
 
Top Bottom